# SDR R61A2021092100763

- Difficulty date: September 17, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N218JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 35,483 hours, 22,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL CHECK OF EMERGENCY LIGHTS POWER UNIT, FOUND LH AFT PASSAGEWAY EMERGENCY LIGHT INOP. R&R LH AFT PASSAGEWAY EMERGENCY LIGHT.
